Ask an expert
Question

24 Nov 2005

triphasil pill
I've started using traphisil pill from 20Oct 2005 till today but i've not recieved my periods back.i was using Nuristerate from 1Oct 2001 till 1sep2005.before using Nuristerate my periods would last 6-8days but the year i only recieved spots only i ask my doctor he said it was fine.i want to know how long does it takes to get back my normaly period(6-8 days). because next year late i'm planning to have a baby. how long does it take after u stop the triphasil pill to get pregnant?????
Answer 284 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably still the effect of the injection. It could take up to a year for your periods to come back. Most women do not fall pregnant in the first three months after stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20022 votes
Vote